# SDR AALA20020440

- Difficulty date: April 8, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: A2150407
- Condition: Broken
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE MIA-SDQ - ON ARRIVAL DURNG WALK AROUND DETECTED FUELING PANEL DOOR CRACK ON AFT LOWER SECTION.  REPLACED DOOR PARTS,(HINGE P/N A2150407, LATCH P/N ASNA2386).  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
